# SDR QXEA200300910

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON LEFT HAND WING FRONT SPAR CAP FOR LEADING EDGE MOUNT, LOWER SPAR CAP HAS 12 AREAS WHERE PRIMER IS SCRATCHED FROM STATION YW214.0 TO YW326.0. REPAIRED IAW DHC-8 SRM 51-20-16 AND RD 8-57-1675.
